# SDR SWI202408260780

- Difficulty date: July 28, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM FRAME SPLICE REPAIR TO FRAME FS985.00 TO FOM. STRINGER 23L REPAIR FOR JOB HN00166318 (MX TRANS #28602248)     (C-CHECK RO 8/24/2024)    FABRICATED REPAIR PARTS AND INSTALLED ON FS985, STGR 19L TO STGR26L REF. CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 53-00-06-201-001-A03 AND DWG MM690-35007 REV -U. COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD.
